In former question I have mention about my left ear getting beeping sound since 10 year.
it is beeping continously. It make noise. And since 5 months I have suffered from palpitation. The Doctor gave me only medicine for blood pressor. It didnot control the Palpitation. What should i do Please help me if possible.
Sorry, not to make fun of your English anilities (mine are horrid too) but I still do not understand fully what is going on.
If you are describeing tinnitus there is no direct known cause or cure for it. But it is known that certain drugs can cause tinnitis. Actually a lot can... even asprin. So you may want to review your drug list and see if that could have any relationship.
I have similar problems but my ears have high ringing sounds for a few seconds then stop. I don't get this very often but I get it from time to time. I think its because I work in a warehouse where a lot of nosie is present. Someone recommended ear blugs but we aren't allowed to wear them at work. I don't want to damage my hearing like it seems Im starting to do. Any advice?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.